# SDR DXTA200601431

- Difficulty date: June 5, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 7,856 hours, 4,858 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 980083469
- Condition: Failed
- Location: Cockpit
- Part time: 24 hours, 12 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 PFD VIBRATION ON TAKEOFF ROLL MOMENTARILY WENT BLANK.  REMOVED AND REPLACED NR 1PFD WITH SERVICEABLE UNIT FROM MFG RS  NR LV2R992K IAW  MM CHAP.34-25-01- OP'S CHECKED GOOD.
